# SDR CA000209045

- Difficulty date: January 13, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 75,502 hours
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI BURNING SMELL NOTED AND TRACED TO GALLEY OVEN. A/C RETURNED. GALLEY OVEN RECEPTACLE AT FAULT REPLACED.
